RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1961, Volume 6, Issue 1, Pages 101–103 (Mi tvp4752)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

An Example of a Process with Mixing

Yu. K. Belyaev

Moscow

Abstract: An example is given of a stochastic process $\xi(t)$ with a continuous parameter and mixing, whose range consists of two states; the integral $\zeta(p)=\int_0^p\xi(t) dt$ does not have о an increase in variance.

Full text: PDF file (328 kB)

English version:
Theory of Probability and its Applications, 1961, 6:1, 93–94

Received: 21.06.1960

Citation: Yu. K. Belyaev, “An Example of a Process with Mixing”, Teor. Veroyatnost. i Primenen., 6:1 (1961), 101–103; Theory Probab. Appl., 6:1 (1961), 93–94

Citation in format AMSBIB
\Bibitem{Bel61}
\by Yu.~K.~Belyaev
\paper An Example of a Process with Mixing
\jour Teor. Veroyatnost. i Primenen.
\yr 1961
\vol 6
\issue 1
\pages 101--103
\mathnet{http://mi.mathnet.ru/tvp4752}
\transl
\jour Theory Probab. Appl.
\yr 1961
\vol 6
\issue 1
\pages 93--94
\crossref{https://doi.org/10.1137/1106008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4752
  • http://mi.mathnet.ru/eng/tvp/v6/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kachurovskii, “The rate of convergence in ergodic theorems”, Russian Math. Surveys, 51:4 (1996), 653–703  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. V. Sedalishchev, “Constants in the estimates of the convergence rate in the Birkhoff ergodic theorem with continuous time”, Siberian Math. J., 53:5 (2012), 882–888  mathnet  crossref  mathscinet  isi
    3. V. V. Sedalishchev, “Interrelation between the convergence rates in von Neumann's and Birkhoff's ergodic theorems”, Siberian Math. J., 55:2 (2014), 336–348  mathnet  crossref  mathscinet  isi
    4. A. G. Kachurovskii, I. V. Podvigin, “Estimates of the rate of convergence in the von Neumann and Birkhoff ergodic theorems”, Trans. Moscow Math. Soc., 77 (2016), 1–53  mathnet  crossref  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:86
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020